# SDR 2005FA0001036

- Difficulty date: March 31, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N6NR
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258701
- Engine: Garrtt TFE731*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Worn
- Location: Wing To Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE FLYING THROUGH TURBULENCE SITTING IN THE VIP CHAIR (CABIN RT FWD FACING) A SLIGHT VIBRATION CAN BE FELT COMING THROUGH THE FLOOR AND WILL DIMINISH AFTER LEAVING TURBULENCE.  AFTER TALKING WITH MFG TECH SUPPORT, THIS PROBLEM IS COME TO BE KNOWN AS (WING CLUNK).  IT IS CAUSED BY THE PLAY IN THE BRACKET VERTICAL LINK SPHERICAL BEARING AND ATTACH BOLT, IE ONE OR ALL.  THERE IS NO SB, IL, COMMUNIQUÉ OUT ON THIS PROBLEM BUT MFG IS AWARE AND HAS A REPAIR KIT OUT THAT ONLY CAN BE DONE AT MFG SERVICE CENTER.  (GL13200508700) (K)
